# SDR SWAA2021111529959

- Difficulty date: October 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST OTBD OF PANEL 651DB; THE WAFFLE PLATE HAS A CRACK NEAR THE OTBD ATTACH FASTENER. ; / [01] REPLACED WAFFLE PLATE PER SRM 51-40-02; [02] VERIFIED REPLACEMENT OF WAFFLE PLATE PER SRM 51-40-02
